Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 18, Issue.: 1

Original Research Article

SUFFICIENCY AND COMPLETENESS FOR THE ONE-WAY REPEATED MEASUREMENTS MODEL

 

ABDUL-HUSSEIN SABER AL-MOUEL1 AND HASSAN RAHEEM SHOWEL AL-SHMAILAWI1*

1Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq.

Abstracts

In this paper, we consider the one-way repeated measurements model, (one-way RMM), which has only one within units factor and one between units factor incorporating univariate random effects as well as the experimental error term, we transform the problem by an orthogonal matrix, also introduce a joint distribution, and through this we prove the estimators are complete sufficient statistic, and find the minimum variance unbiased estimators of 𝜇 and  . 

Keywords :

One-way RMM; orthogonal matrix; a complete sufficient statistic; minimum variance unbiased estimators.